MAUDE Adverse Event Report: MO016 MO-MOBERLY INSULATED COLD PACK, M, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY INSULATED COLD PACK, M, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 20204
Health Effect - Clinical Codes Injury (2348); Disability (2371)
Date of Event 05/04/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this investigation, no samples or lot numbers were provided to cardinal health.Therefore; without a lot number we were not able to review the device history record and without a sample we were not able to perform any type of investigation in order to determine a root cause for the issue reported.At this time, no corrective actions will be initiated for this complaint.The manufacturing facility will continue to monitor for any similar complaints and take action if determined.
 
Event or Problem Description
According to the litigation received.Plaintiff claims by reason of the defective product, the plaintiff was caused to sustain severe and permanent personal injuries and disability.
 
Additional Manufacturer Narrative
On october 3, 2018 cardinal health received pictures of catalog number 20204 as well as the lot number v0k045.The device history record review was completed on the reported lot v0k045.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.Pictures of the ice pack were evaluated.After review of the pictures, we were unable to determine a root cause, as no anomalies were observed.Without a sample we were not able to perform any type of investigation in order to determine a root cause for the issue reported.At this time, no corrective actions will be initiated for this complaint.The manufacturing facility will continue to monitor for any similar complaints and take action if determined.

Brand Name
INSULATED COLD PACK, M, 6X6.5IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
MDR Report Key7855176
Report Number1423537-2018-00237
Device Sequence Number1445124
Product Code IMD
UDI-Device Identifier00630140039747
UDI-Public00630140039747
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number20204
Device Catalogue Number20204
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date09/07/2018
Supplement Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;